# SDR CALA9700420

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT BS 1050, RBL 26 TO 66.  THE CORRODED AREA WAS REMOVED AND A NEW SECTION WAS FABRICATED AND INSTALLED IAW SRM 53-10-8, 51-40-5, 51-10-2, AND 51-30-2.
